# SDR DALA2024030603103

- Difficulty date: February 28, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,655 hours, 25,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R3 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R(4R) DOOR SLIDE LIGHT REMAINS ILLUM AFTER DISARMING. CORRECTIVE ACTION: ADJUSTED 3R DOOR SLIDE ARM INDICATION LIGHT SENSOR OPS MCHK GOOD. (0221523)
